File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Tail of a linear diffusion with Markov switching

TitleTail of a linear diffusion with Markov switching
Authors
KeywordsHeavy tail
Ladder heights
Light tail
Markov switching
Ornstein-Uhlenbeck diffusion
Perron-frobenius theory
Random difference equation
Renewal theory
Issue Date2005
PublisherInstitute of Mathematical Statistics
Citation
Annals Of Applied Probability, 2005, v. 15 n. 1 B, p. 992-1018 How to Cite?
AbstractLet Y be an Ornstein-Uhlenbeck diffusion governed by a stationary and ergodic Markov jump process X: dY t= a(X t)Y t dt + σ(X t) dW t, Y 0 = y 0. Ergodicity conditions for Y have been obtained. Here we investigate the tail propriety of the stationary distribution of this model. A characterization of either heavy or light tail case is established. The method is based on a renewal theorem for systems of equations with distributions on ℝ. © Institute of Mathematical Statistics, 2005.
Persistent Identifierhttp://hdl.handle.net/10722/132622
ISSN
2015 Impact Factor: 1.755
2015 SCImago Journal Rankings: 2.685
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorDe Saporta, Ben_HK
dc.contributor.authorYao, JFen_HK
dc.date.accessioned2011-03-28T09:27:04Z-
dc.date.available2011-03-28T09:27:04Z-
dc.date.issued2005en_HK
dc.identifier.citationAnnals Of Applied Probability, 2005, v. 15 n. 1 B, p. 992-1018en_HK
dc.identifier.issn1050-5164en_HK
dc.identifier.urihttp://hdl.handle.net/10722/132622-
dc.description.abstractLet Y be an Ornstein-Uhlenbeck diffusion governed by a stationary and ergodic Markov jump process X: dY t= a(X t)Y t dt + σ(X t) dW t, Y 0 = y 0. Ergodicity conditions for Y have been obtained. Here we investigate the tail propriety of the stationary distribution of this model. A characterization of either heavy or light tail case is established. The method is based on a renewal theorem for systems of equations with distributions on ℝ. © Institute of Mathematical Statistics, 2005.en_HK
dc.languageengen_US
dc.publisherInstitute of Mathematical Statisticsen_US
dc.relation.ispartofAnnals of Applied Probabilityen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectHeavy tailen_HK
dc.subjectLadder heightsen_HK
dc.subjectLight tailen_HK
dc.subjectMarkov switchingen_HK
dc.subjectOrnstein-Uhlenbeck diffusionen_HK
dc.subjectPerron-frobenius theoryen_HK
dc.subjectRandom difference equationen_HK
dc.subjectRenewal theoryen_HK
dc.titleTail of a linear diffusion with Markov switchingen_HK
dc.typeArticleen_HK
dc.identifier.emailYao, JF: jeffyao@hku.hken_HK
dc.identifier.authorityYao, JF=rp01473en_HK
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1214/105051604000000828en_HK
dc.identifier.scopuseid_2-s2.0-14544275957en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-14544275957&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume15en_HK
dc.identifier.issue1 Ben_HK
dc.identifier.spage992en_HK
dc.identifier.epage1018en_HK
dc.identifier.isiWOS:000227081400018-
dc.publisher.placeUnited Statesen_HK
dc.identifier.scopusauthoridDe Saporta, B=6506197682en_HK
dc.identifier.scopusauthoridYao, JF=7403503451en_HK
dc.customcontrol.immutablecsl 140409-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats